I am currently taking Augmentin, I was diagnosed with strep throat a week ago. At that time I was on my period, my period ended last week, and yesterday I started spotting.
Hey there, antibiotics won't effect any type of bc but it does change your estrogen level. I wouldn't worry unless a chance of pregnancy. By being on bc and an antibiotic it basically overrides your bc, so having sex during that time without other contraceptives can cause an unplanned pregnancy.
It could be nothing, best is to wait a few days and if by like Monday still spotting or things got worse go to your primary Dr,or ob. If things get worse go to your local ER
Hope that helps!
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2011 • 1 answer
Posted 17 Mar 2011 • 3 answers
Posted 27 Feb 2013 • 1 answer
Posted 4 May 2013 • 3 answers
Posted 19 Aug 2013 • 3 answers